MathSciNet Relay Station
MathSciNet bibliographic data
MR1945290 30H05 (44A15)
Nazarov, F.; Volberg, A. The Bellman function, the two-weight Hilbert transform, and embeddings of the model spaces $K_\theta$. Dedicated to the memory of Thomas H. Wolff. J. Anal. Math. 87 (2002), 385–414.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement